Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Constipation, fissures, pain even taking medicines, on anti hypertensive drugs. Suggestions?

Hi, I am a 66 yrs male on antihypertensive drugs ( CTD 6.25mg, Telmisartan 40mg, amlodipine 5mg+2.5mg),also taking Tonact TG 10mg and Clopitab 75mg. Since a month due to constipation & probably straining I suffered from fissure in ano and being treated with Pilorute ointment, 2% lignocaine jelly and stool softenor like Gutfeel or Lactitol-Isabgoal combination. Still there is pain at the time of defaecation at muco-cutaneous area. My BP ranges from 140/70 to 122/65 mm Hg. Pl. advice what else is required.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  953
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described details, there could be possibility of amlodipine induced constipation.
This drug commonly causes constipation. Constipation could also be due to diuretics (CTD) and due to old age induced weakness in intestine.
You should consult with internal medicine specialist and should go for thorough check up.
You should also go for serum electrolytes, thyroid profile, and blood sugar level.
You should take plenty of water along with Cremaffin plus.
You should continue Isapgula along with lactitol.
You should also perform hot sitz bath three times in day.
You should also apply diltiazem ointment along with lignocaine.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor